# SDR 2002UALA01724

- Difficulty date: November 13, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N948UA
- Make and model: Boeing 737522
- Aircraft serial: 26691
- Aircraft time: 28,432 hours, 18,445 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LEADING EDGE HAS 2 EA DENTS OUT OF LIMITS.  MAJOR REPAIR ACCOMPLISHED.  FLUSH REPAIR DOUBLER INSTALLED.
